# SDR ASAA2023012041843

- Difficulty date: January 20, 2023
- Submitted: February 8, 2023
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 56,797 hours, 16,816 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Skin
- Part number: 147A3110
- Condition: Corroded
- Location: Not Reported
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WASTE VENT AREA CORRODED (AREAS MARKED IN RED). GROUNDED - YES. REMOVED CORROSION IAW B737-800 SRM 51-10-02.ORIG. THICKNESS 0.125,"REMOVED 0.021"WITH 0.104" REMAINING.FOUND OUT OF LIMITS IAW B737-800 SRM 53-00-01-1A-1.REPAIRED DAMAGED AREA IAW B737-800 SRM 53-70-01-2R-3.THIS IS A CAT B REPAIR.INSPECTION AT 50,000 CYCLES AT 5,000 CYCLE INTERVALS RESTORED SURFACE FINISH IAW B737-800 SRM 53-70-01-2R-3.
